MathSciNet Relay Station
MathSciNet bibliographic data
MR2763685 (2012a:47076) 47B37 (39A70 46A45 47A10)
Srivastava, P. D.; Kumar, S. Fine spectrum of the generalized difference operator $\Delta\sb v$ on sequence space $l\sb 1$. Thai J. Math. 8 (2010), no. 2, 221–233.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement